# SDR DXTA200601732

- Difficulty date: November 16, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 3,412 hours, 2,789 cycles
- Engine: Pwa PW545A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Brake Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 70 KTS ON A TAKEOFF ROLL. THE NO TAKEOFF CAUTION LIGHT ILLUMINATED WITH CORRESPONDING HORN. FLAPS SET 15. TRIM CENTERED AND SPEED BRAKE RETRACTED. PERFORMED STATIC GROUND RUN UP WITH SAME RESULTS (HORN AND CAUTION LIGHT).  CLEANED MOISTURE AND CORROSION FROM LT SPEED BRAKE SWITCH CONNECTOR. OPS CHECK GOOD IAW MM CHAP 31-50-00. (FOR DETAILS REF. F.A.S. WO NR 06-2725)
